Kansas, 2019Tornadoes and Flooding in Kansas, May 5, 2019
May 5, 2019 · NWS ICT · 41 events in 6 counties and zones
Supercell thunderstorms developed across portions of central Kansas, during the late afternoon and evening of May 5th, 2019. The supercells initially produced large hail, but quickly became tornado producing storms, as they moved east southeast.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $161,000
- Crop damage
- $900
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Supercell thunderstorms developed across portions of central Kansas, during the late afternoon and evening of May 5th, 2019. The supercells initially produced large hail, but quickly became tornado producing storms, as they moved east southeast. Five different tornadoes ending touching down across Barton, Rice and Reno counties, as the supercell moved to the southeast. As the supercell moved into the Wichita metro area, the storm produced copious amounts of small hail, that covered ground to almost a foot deep, on the west side of Wichita.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at May 5, 2:13 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, May 5, 2:13 PM CST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
313 PM CDT Sun May 5 2019
.SHORT TERM...(This evening through Wednesday night)
Issued at 313 PM CDT Sun May 5 2019
Main challenge is the effective frontal boundary placement Tuesday
through Wednesday, especially with regard to diurnal surface
based convection and severe potential. Otherwise, a good signal
for episodic heavy rainfall, mainly nocturnal/early morning both
Monday and Tuesday nights somewhere across the forecast area.
After a chance for strong to severe surface based convection this
evening across western portions of central Kansas, some modest
elevated moisture transport later tonight may support scattered
convection across the Flint Hills and southeast Kansas. Modest
instability and cloud bearing shear combo may support a couple
strong storms.
The cold front will be the focus for organized convection Monday
afternoon/evening. A very unstable airmass is progged ahead of
the front with MLCape values at or above 3000 J/KG over south
central and southeast Kansas by late afternoon/early evening.
Despite modest deep layer shear as shortwave upper ridging moves
across the area, it should be sufficient in tandem with frontal
convergence/lift to promote sustained/organized updrafts and
strong to severe storms. A hail risk initially should transition
to down-burst/outflow wind potential into the evening. The main
weather hazard looks to shift to locally heavy rainfall later in
the evening into a portion of Monday night as the low level jet
ramps up over the surface front owing to strong elevated moisture
transport and higher precipitable water values.
Details beyond Monday night become a bit more uncertain as the
extent of prior convection and mesoscale influences will likely
determine the effective surface boundary position and focus for
the better chances for more robust severe convection. In this
regard, prefer a lean toward the NAM in maintaining a more
southern position to the front through mid-week. This would
likely keep the the best chance for organized severe storms along
or just south of the Kansas border on Tuesday afternoon/evening.
However, there is another decent signal for elevated convection
with embedded heavy rainfall later Tuesday evening/night with
stronger moisture transport within the modest low level jet. There
remains model consensus in lifting out a moderate strength upper
trof across the area during Wednesday. The NAM remains further
south with the effective surface front due to prior mesoscale
convection/complexes, though possibly creeping into portions of
southeast Kansas. The GFS would place most of the forecast area in
the juicy/unstable warm sector with a greater risk for a severe
event. So a conditional, perhaps higher end severe risk is still
possible late Wednesday across portions of far southern Kansas.
Darmofal
.LONG TERM...(Thursday through Sunday)
Issued at 313 PM CDT Sun May 5 2019
Still looks a trend to cooler and generally drier weather for the
end of the week with Kansas between influences of a split upper
flow regime across the CONUS.
KED
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1224 PM CDT Sun May 5 2019
As of mid-day, the convective activity that was slowly making its
way across southern Kansas/northern Oklahoma this morning has
diminished quite a bit as it entered the forecast area in less
favorable environmental parameters to support continued
thunderstorm development. Latest satellite and radar imagery shows
that the remaining showers/isolated thunder threat will largely
miss the TAF sites to the south, though VCSH was inserted for an
hour or so for KHUT and KICT as the remnants continue trekking
off to the east. As for later today, the main question will be
regarding potential storms this evening and overnight tonight. For
this TAF issuance, inserted VCTS for now, initially in central
Kansas and then for south central/southeast Kansas. The timing and
coverage of storms will continue to be monitored and updated as
needed with amendments and future issuances this evening. By
tomorrow morning, MVFR cigs are expected to overspread much of the
area.
&&
.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT 60 77 59 72 / 30 50 80 40
Hutchinson 58 75 55 69 / 30 50 80 50
Newton 60 75 57 69 / 30 50 80 40
ElDorado 60 77 58 71 / 50 60 80 50
Winfield-KWLD 60 78 60 74 / 40 40 80 40
Russell 56 69 50 62 / 20 60 70 60
Great Bend 56 71 51 64 / 20 50 80 60
Salina 59 73 54 65 / 30 60 80 60
McPherson 58 74 55 68 / 30 60 80 50
Coffeyville 60 79 62 76 / 50 40 80 50
Chanute 59 78 60 73 / 60 60 80 50
Iola 59 78 59 72 / 60 60 80 50
Parsons-KPPF 60 79 60 75 / 60 50 80 50
&&
.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&
SHORT TERM...KED
LONG TERM...KED
AVIATION...TAV
Hazardous weather outlook, May 5, 2:53 PM CST, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
353 PM CDT Sun May 5 2019
KSZ032-033-047>053-067>072-082-083-091>096-098>100-062100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
353 PM CDT Sun May 5 2019
This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.
.DAY ONE...Tonight
Severe storms will be possible this evening generally along and west
of the Kansas turnpike. Large hail up to half dollar size and
damaging wind gust to 65 mph will be possible. Strong storms with
small hail will be possible overnight, mainly east of the Kansas
turnpike after midnight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Strong to severe storms will be possible Monday afternoon and early
evening along a southward moving cold front. Large hail will be
possible before transitioning to locally damaging wind gusts. Heavy
rainfall is also likely Monday evening and into Monday night, mainly
across south central and southeast Kansas.
Periodic chances for thunderstorms will continue across the entire
area Tuesday through Wednesday night. Locally heavy rainfall can be
expected with a risk for strong to severe storms. The magnitude and
location for the greatest severe risk is a bit uncertain as it will
depend on the movement and placement of the surface front wavering
across the area. So check back for later updates as confidence on
specific details increases in the next couple of days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is a remote possibility early this evening across
portions of central Kansas, mainly west of highway 14.
&&
For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 5, 3:58 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
458 PM CDT Sun May 5 2019
KSZ047-048-050-052230-
Ellsworth KS-Rice KS-Barton KS-
458 PM CDT Sun May 5 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Ellsworth County in central Kansas...
Northwestern Rice County in central Kansas...
Northeastern Barton County in central Kansas...
* Until 530 PM CDT.
* At 455 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Hoisington...
moving northeast at 20 mph.
Hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Hoisington, Claflin, Holyrood, Bushton, Geneseo, Lorraine,
Frederick, Cheyenne Bottoms and Odin.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3870 9859 3870 9849 3874 9849 3854 9811
3840 9842 3836 9864 3849 9880
TIME...MOT...LOC 2157Z 245DEG 12KT 3844 9868
VAUGHANEvent by event
24 hail, 9 tornado, 5 flood, 3 thunderstorm wind. Local standard time, as filed.
Hail, Barton
- When
- May 5, 4:23 PM CST
- Where
- Barton County, 3.04 mi ENE of Cheyenne Bottoms
- Measured
- 2.5 in hail
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 38.470, -98.600
The large hail busted a windshield of a vehicle. The report was relayed by county dispatch.
Hail, Barton
- When
- May 5, 4:59 PM CST
- Where
- Barton County, 4.8 mi ENE of Ellinwood
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.380, -98.500
Tornado, Barton
- When
- May 5, 5:25 PM CST to 5:27 PM CST
- Where
- Barton County, 4.94 mi SSE of Ellinwood to 5.19 mi SSE of Ellinwood
- Rating
- EF1
- Path length
- 0.57 mi
- Path width
- 75 yd
- Property damage
- $40,000
- Reported by
- Law Enforcement
- Coordinates
- 38.281, -98.554
Minimal damage to a residence was noted. However, significant damage to a few grain bin silos were noted.
Tornado, Rice
- When
- May 5, 5:30 PM CST to 5:31 PM CST
- Where
- Rice County, 3.04 mi WSW of Raymond to 2.92 mi WSW of Raymond
- Rating
- EFU
- Path length
- 0.22 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 38.260, -98.470
Brief touchdown over open country. No damage was reported or surveyed.
Hail, Barton
- When
- May 5, 5:40 PM CST
- Where
- Barton County, 4.8 mi ENE of Ellinwood
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.380, -98.500
The large hail caused extensive tree damage.
Hail, Rice
- When
- May 5, 5:41 PM CST
- Where
- Rice County, 0.54 mi E of Raymond
- Measured
- 2.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.280, -98.410
Tornado, Rice
- When
- May 5, 6:00 PM CST to 6:03 PM CST
- Where
- Rice County, 3.21 mi SSW of Alden to 3.19 mi SSW of Alden
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 75 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.210, -98.350
The tornado moved over open country and produced damage to a center pivot irrigation system.
Tornado, Reno
- When
- May 5, 6:13 PM CST to 6:15 PM CST
- Where
- Reno County, 11.86 mi N of Plevna to 11.8 mi N of Plevna
- Rating
- EF0
- Path length
- 0.35 mi
- Path width
- 200 yd
- Reported by
- Trained Spotter
- Coordinates
- 38.140, -98.330
A rope tornado moved over open country and blew over a few power line poles.
Hail, Reno
- When
- May 5, 6:23 PM CST
- Where
- Reno County, 13.11 mi W of Nickerson
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.170, -98.320
Hail, Rice
- When
- May 5, 6:26 PM CST
- Where
- Rice County, 3.75 mi SE of Alden
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.212, -98.270
Hail, Sedgwick
- When
- May 5, 6:27 PM CST
- Where
- Sedgwick County, 0.55 mi E of Viola
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.480, -97.640
Hail, Reno
- When
- May 5, 6:29 PM CST
- Where
- Reno County, 0.54 mi E of Hutchinson
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.070, -97.910
Hail, Reno
- When
- May 5, 6:31 PM CST
- Where
- Reno County, 0.54 mi E of Hutchinson
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.070, -97.910
Thunderstorm Wind, Reno
- When
- May 5, 6:33 PM CST
- Where
- Reno County, 2.82 mi N of Abbyville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.010, -98.210
A trained spotter reported the gust.
Tornado, Reno
- When
- May 5, 6:34 PM CST to 6:36 PM CST
- Where
- Reno County, 3.2 mi SSW of Nickerson to 3.08 mi SSW of Nickerson
- Rating
- EF1
- Path length
- 0.14 mi
- Path width
- 300 yd
- Reported by
- Emergency Manager
- Coordinates
- 38.108, -98.106
A tornado touched down over open country and then moved across a farmstead causing damage to several of the out buildings.
Tornado, Reno
- When
- May 5, 6:35 PM CST to 6:37 PM CST
- Where
- Reno County, 4.03 mi SSW of Nickerson to 4.42 mi SSW of Nickerson
- Rating
- EF1
- Path length
- 0.4 mi
- Path width
- 100 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.095, -98.105
This tornado had a peculiar movement from the northeast to the southwest. It initially touched down, and destroyed a 100 foot long pole barn, lofting some of the 1000 pound girders into a nearby field to the west. The tornado then curled back to the southeast hitting another farmstead further south, collapsing a pole barn and knocking down trees all around a farmhouse. Occupants of the house were home, but were uninjured.
Thunderstorm Wind, Rice
- When
- May 5, 6:38 PM CST
- Where
- Rice County, 3.82 mi SSE of Saxman
- Measured
- 87 kt (100 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.230, -98.090
A trained spotter estimated the gust to be 90 to 100 mph.
Hail, Rice
- When
- May 5, 6:50 PM CST
- Where
- Rice County, 0.88 mi SW of Sterling
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.210, -98.210
Hail, Reno
- When
- May 5, 6:51 PM CST
- Where
- Reno County, 4.27 mi SW of Nickerson
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.110, -98.140
Hail, Sumner
- When
- May 5, 6:52 PM CST
- Where
- Sumner County, 0.88 mi SE of Conway Spgs
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 37.390, -97.640
Flood, Reno
- When
- May 5, 6:58 PM CST to 9:58 PM CST
- Where
- Reno County, 0.54 mi W of Nickerson to 0.41 mi NW of Nickerson
- Cause
- Heavy Rain
- Property damage
- $100
- Crop damage
- $100
- Reported by
- Trained Spotter
- Coordinates
- 38.150, -98.090
Street flooding, up to curb level occurred in town.
Tornado, Reno
- When
- May 5, 7:00 PM CST to 7:01 PM CST
- Where
- Reno County, 3.09 mi SW of South Hutchinson to 2.98 mi SW of South Hutchinson
- Rating
- EFU
- Path length
- 0.18 mi
- Path width
- 50 yd
- Reported by
- Storm Chaser
- Coordinates
- 38.002, -97.964
Brief touchdown over open country.
Hail, Reno
- When
- May 5, 7:04 PM CST
- Where
- Reno County, 2.04 mi SSE of Willowbrook
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.072, -97.987
Hail, Sedgwick
- When
- May 5, 7:08 PM CST
- Where
- Sedgwick County, 0.55 mi W of Colwich
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.780, -97.540
Tornado, Reno
- When
- May 5, 7:20 PM CST to 7:21 PM CST
- Where
- Reno County, 2.76 mi S of South Hutchinson to 2.83 mi S of South Hutchinson
- Rating
- EFU
- Path length
- 0.27 mi
- Path width
- 50 yd
- Reported by
- Storm Chaser
- Coordinates
- 37.990, -97.920
Brief touchdown over open country.
Hail, Reno
- When
- May 5, 7:25 PM CST
- Where
- Reno County, 2.29 mi ENE of Yoder
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.940, -97.830
Flood, Rice
- When
- May 5, 7:38 PM CST to 9:38 PM CST
- Where
- Rice County, 2.8 mi E of Raymond to 0.75 mi W of Sterling
- Cause
- Heavy Rain
- Property damage
- $100
- Crop damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 38.281, -98.368
Numerous roads were impacted by high water from Chase to Sterling in southern Rice county.
Tornado, Sumner
- When
- May 5, 7:39 PM CST to 7:43 PM CST
- Where
- Sumner County, 1.77 mi NW of Wellington to 1.8 mi NNW of Wellington
- Rating
- EF0
- Path length
- 0.79 mi
- Path width
- 75 yd
- Reported by
- Storm Chaser
- Coordinates
- 37.290, -97.420
Brief touch down over open country. A loafer shed was hit and some damage was reported.
Hail, Sedgwick
- When
- May 5, 8:19 PM CST
- Where
- Sedgwick County, 3.84 mi NNE of Goddard
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.721, -97.553
Thunderstorm Wind, Sumner
- When
- May 5, 8:20 PM CST
- Where
- Sumner County, 4.37 mi WSW of Oxford
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.250, -97.240
A trained spotter estimated 60-65 mph winds.
Hail, Sedgwick
- When
- May 5, 8:35 PM CST
- Where
- Sedgwick County, 3.89 mi NW of (Ict)wichita Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.690, -97.480
The hail was mainly dime size or smaller but it ended up covering the ground. A few bigger stones were quarter size.
Hail, Sedgwick
- When
- May 5, 8:36 PM CST
- Where
- Sedgwick County, 3.89 mi NW of (Ict)wichita Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.690, -97.480
The hail covered the ground to almost 6 inches deep. Some of the hail piles remained until the next morning.
Hail, Sedgwick
- When
- May 5, 8:43 PM CST
- Where
- Sedgwick County, 0.8 mi WNW of (Ict)wichita Arpt
- Measured
- 0.75 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 37.655, -97.443
The penny sized hail covered the ground at the National Weather Service office.
Flood, Sedgwick
- When
- May 5, 8:50 PM CST to 10:50 PM CST
- Where
- Sedgwick County, 2.68 mi NW of (Ict)wichita Arpt to 4.3 mi NW of (Ict)wichita Arpt
- Cause
- Heavy Rain
- Property damage
- $100
- Crop damage
- $100
- Reported by
- Trained Spotter
- Coordinates
- 37.677, -97.465
High water was reported along Maple Street in West Wichita from Maize Road to 135th Street.
Flood, Sumner
- When
- May 5, 8:52 PM CST to 11:52 PM CST
- Where
- Sumner County, 1.38 mi S of Oxford to 1.17 mi S of Oxford
- Cause
- Heavy Rain
- Property damage
- $100
- Crop damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 37.260, -97.170
Water was reported flowing over Oxford Road south of Oxford.
Hail, Cowley
- When
- May 5, 8:55 PM CST
- Where
- Cowley County, 0.88 mi NE of Arkansas City
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.080, -97.040
Flood, Sedgwick
- When
- May 5, 9:00 PM CST to 11:00 PM CST
- Where
- Sedgwick County, 3.21 mi NNW of (Ict)wichita Arpt to 2.68 mi NNW of (Ict)wichita Arpt
- Cause
- Heavy Rain
- Property damage
- $100
- Crop damage
- $100
- Reported by
- NWS Employee
- Coordinates
- 37.690, -97.460
One to two feet of water was reported over portions of Maize Road, north of Maple.
Hail, Cowley
- When
- May 5, 9:02 PM CST
- Where
- Cowley County, 1.79 mi ESE of Arkansas City
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.060, -97.020
Hail, Sedgwick
- When
- May 5, 9:06 PM CST
- Where
- Sedgwick County, 3.44 mi NW of Peck
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.510, -97.420
Sixty to seventy mph winds were reported with the golf ball size hail.
Hail, Cowley
- When
- May 5, 9:21 PM CST
- Where
- Cowley County, 4.1 mi NNW of Silverdale
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.080, -96.940
Hail, Sumner
- When
- May 5, 9:57 PM CST
- Where
- Sumner County, 2.15 mi NW of Oxford
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.300, -97.200
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Texas, May 5, 2019$3.4 million · EF2 · 12 events
- Heat in Nevada, May 5, 20191 death · 1 event
- Tornadoes and Flash Flood in Kansas, May 5, 2019$1.0 million · EF1 · 19 events
- Tornadoes and Hail in Nebraska, May 5, 2019EF2 · 34 events
- Hail and Damaging Winds in Nebraska, May 5, 2019$600,000 · 2.75 in hail · 27 events
- Tornado and Damaging Winds in Florida, May 5, 2019$168,000 · EF0 · 15 events
- Tornado and Hail in Texas, May 5, 2019$101,000 · EF0 · 18 events
- Tornado and Hail in Oklahoma, May 5 to 6, 2019$40,000 · EF1 · 13 events
- Flash Flood and Hail in Kansas, May 5 to 6, 20192.5 in hail · 59 events
- Tornado and Damaging Winds in Florida, May 5, 2019$1,000 · EF1 · 12 events
- Tornado and Hail in Texas, May 5, 20192.75 in hail · 25 events
- Damaging Winds in Oklahoma, May 5 to 6, 2019$21,000 · 65 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 819921, 819922, 816482, 816487, 819923, 819924, 816488, 816491, 819925, 819926, 819927, 819928, 819930, 819936, 816492, 816506, 819937, 819938, 819939, 819940, 821769, 816512, 821745, 821746, 816513, 821747, 821770, 816514, 821749, 821763, 821750, 821753, 821757, 821764, 821765, 821758, 821766, 821759, 821760, 821761, and more.